MathSciNet Relay Station
MathSciNet bibliographic data
MR1199551 15A45 (15A60 47A63)
Bhatia, Rajendra; Davis, Chandler More matrix forms of the arithmetic-geometric mean inequality. SIAM J. Matrix Anal. Appl. 14 (1993), no. 1, 132–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement